MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGICAL MONITORING SYSTEMS

DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGICAL MONITORING SYSTEMS
Catalog Number MS25520
Medical Device Problem Codes Inappropriate Audible Prompt/Feedback (2280); Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that alarms cannot be acknowledged at the infinity central station.It was reported that the patient data was missing, and that the ves detection stopped working.It was noted that leads were switched to those with the most clearly deviating qrs morphology to see if it can detect and it reverts to the normal default setting and takes 18 min before it detects ves again.There are many ves in the meantime.There was no report of any adverse event or patient harm.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Additional Manufacturer Narrative
The customer reported that alarms could not be acknowledged, that patient data was missing, and that the ves detection stopped working.There was no report of any adverse event or patient harm.It was stated in the description of event that leads were switched to those with the most clearly deviating qrs morphology to see if it can detect and it reverts to the normal default setting and takes 18 min before it detects ves again.Several attempts were made to determine to clarify where the alarms could not be acknowledged and where data was missing, what system the customer is stating that the ves stopped working (iacs or ics), if logs of the date of event were available for analysis and what the resolution was to the stated issue however, this information was not made available.Due to the lack of information a root cause of the stated complaint is not known at this time.If more information should become available, a child record associated with this complaint will be opened for proper documentation.
 
Event or Problem Description

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGICAL MONITORING SYSTEMS
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784828529
MDR Report Key19632789
Report Number1220063-2024-00082
Device Sequence Number20985099
Product Code MHX
UDI-Device Identifier04049098009799
UDI-Public(01)04049098009799(11)221018(17)230116(93)MS25520-68
Combination Product (Y/N)N
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS25520
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer06/13/2024
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown